Jian-Guo Liu

Jian-Guo Liu

Professor of Physics

Professor of Mathematics (Joint)

Professor of Mathematics and Physics at Duke Kunshan University

Office Location: 
285 Physics Bldg, Durham, NC 27708
Front Office Address: 
Box 90320, Durham, NC 27708-0320
Phone: 
(919) 660-2500

Lafata, Kyle J., et al. “An Exploratory Radiomics Approach to Quantifying Pulmonary Function in CT Images.Sci Rep, vol. 9, no. 1, Aug. 2019, p. 11509. Pubmed, doi:10.1038/s41598-019-48023-5. Full Text Open Access Copy

Liu, J. G., et al. “Analysis and computation of some tumor growth models with nutrient: From cell density models to free boundary dynamics.” Discrete and Continuous Dynamical Systems  Series B, vol. 24, no. 7, July 2019, pp. 3011–35. Scopus, doi:10.3934/dcdsb.2018297. Full Text

Zhan, Qiwei, et al. “Complete-Q Model for Poro-Viscoelastic Media in Subsurface Sensing: Large-Scale Simulation With an Adaptive DG Algorithm.” Ieee Transactions on Geoscience and Remote Sensing, vol. 57, no. 7, Institute of Electrical and Electronics Engineers (IEEE), July 2019, pp. 4591–99. Crossref, doi:10.1109/tgrs.2019.2891691. Full Text

Liu, J. G., et al. “Self-similar Spreading in a Merging-Splitting Model of Animal Group Size.” Journal of Statistical Physics, vol. 175, no. 6, June 2019, pp. 1311–30. Scopus, doi:10.1007/s10955-019-02280-w. Full Text

Liu, J. G., et al. “Asymmetry in crystal facet dynamics of homoepitaxy by a continuum model.” Physica D: Nonlinear Phenomena, vol. 393, June 2019, pp. 54–67. Scopus, doi:10.1016/j.physd.2019.01.004. Full Text Open Access Copy

Gao, Y., et al. “Patched peakon weak solutions of the modified Camassa–Holm equation.” Physica D: Nonlinear Phenomena, vol. 390, Mar. 2019, pp. 15–35. Scopus, doi:10.1016/j.physd.2018.10.005. Full Text

Zhan, Qiwei, et al. “Green's function for anisotropic dispersive poroelastic media based on the Radon transform and eigenvector diagonalization.Proceedings. Mathematical, Physical, and Engineering Sciences, vol. 475, no. 2221, Jan. 2019, p. 20180610. Epmc, doi:10.1098/rspa.2018.0610. Full Text

Lafata, Kyle J., et al. “Association of pre-treatment radiomic features with lung cancer recurrence following stereotactic body radiation therapy.Phys Med Biol, vol. 64, no. 2, Jan. 2019, p. 025007. Pubmed, doi:10.1088/1361-6560/aaf5a5. Full Text Open Access Copy

Liu, J. G., and R. M. Strain. “Global stability for solutions to the exponential PDE describing epitaxial growth.” Interfaces and Free Boundaries, vol. 21, no. 1, Jan. 2019, pp. 61–86. Scopus, doi:10.4171/IFB/417. Full Text

Lafata, K., et al. “Data clustering based on Langevin annealing with a self-consistent potential.” Quarterly of Applied Mathematics, vol. 77, no. 3, Jan. 2019, pp. 591–613. Scopus, doi:10.1090/qam/1521. Full Text Open Access Copy

Pages